Panadol Actifast 500Mg Soluble Tablets 12

€4.99

Code 14802

Contains Paracetamol. Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain, sore throat and the feverishness, aches and pains of colds and flu. 

Add to Basket
Product Information

Panadol Actifast Soluble Tablets contain paracetamol which is an analgesic (a pain reliever which reduces aches and shivers) and an antipyretic (it reduces body temperature when you have a fever).

How to use this product

For oral use only. Dissolve tablet in a glass of water.
Adults (including the elderly) and children aged 16 years and over: 1-2 tablets dissolved in water every 4 to 6 hours as required. Do not take more than 8 tablets in 24 hours.
Children (10 to 15 years): Give 1 tablet dissolved in water every 4 to 6 hours as required. Do not take more than 4 tablets in 24 hours. Do not give to children for more than 3 days without consulting a doctor.
Children under 10 years: Do not give to children under the age of 10 years. 

Do NOT exceed the stated dose, take more frequently than every 4 hours, take more than 4 doses in 24 hours or  with any other product containing paracetamol.

Please see your doctor if your symptoms do not improve. Prolonged use, except under medical supervision, may be harmful. 

CONSULT YOUR DOCTOR: Before taking this medicine if you have liver or kidney disease, or if you are on a low sodium diet. IMPORTANT: This product should only be used when clearly necessary

Ingredients

Active ingredient: Each tablet contains Paracetamol 500 mg. 

Other ingredients: Saccharin sodium, citric acid (anhydrous), sorbitol powder (E420), sodium hydrogen carbonate, sodium laurilsulfate, anhydrous sodium carbonate, povidone and dimeticone.   Of these, each tablet contains: 

  • 427mg of sodium which should  be taken into consideration by patients on a controlled sodium diet.
  • 50mg Sorbitol powder (E420). If you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

See leaflet enclosed with product for further information.

CONTAINS PARACETAMOL. DO NOT TAKE – If you are allergic to paracetamol or any of the other ingredients.

Further Information

IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL.

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]);
colestyramine (to lower blood cholesterol). If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a
daily basis, talk to your doctor because of the risk of bleeding. However you can still take occasional doses of Panadol ActiFast Soluble tablets at the same time as anticoagulants.

Pregnancy and breastfeeding: If necessary, Panadol ActiFast Soluble tablets can be used during pregnancy. You should use the lowest possible dose for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced. You can take this product whilst breastfeeding.

Do not store above 25°C. Store in the original packaging in order to protect from moisture. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. 

Delivery Info

We are pleased to offer FREE delivery in the Republic of Ireland on orders over €49.

Same day delivery is available in Galway City for orders placed before 2pm (Monday - Friday excluding Public Holidays).

If you are purchasing a medicine, our Pharmacist may contact you while processing your order.

Our Click & Collect service is FREE on all orders from University Pharmacy.

View full information on Delivery & Collection?

Returns Policy

We are happy to accept returns for unwanted products, provided the items are unopened and unused and the packaging is undamaged – you may cancel your order within 14 days from delivery date (exclusions apply such as medicines and items sealed for hygiene reasons if seal is damaged). Proof of purchase will be required.

View our full Returns Policy for details

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty